Vol. 69, No. 1, pp. 39–52 (2017)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Some fixed point theorems on S-metric spaces

Níhal Yilmaz Özgür and Níhal Taş

Balıkesir University, Department of Mathematics, 10145 Balıkesir, Turkey E-mail: nihal@balikesir.edu.tr, nihaltas@balikesir.edu.tr

Abstract: In this paper, we present some contractive mappings and prove new generalized fixed point theorems on S-metric spaces. Also we define the notion of a cluster point and investigate fixed points of self-mappings using cluster points on S-metric spaces. We obtain new generalizations of the classical Nemytskii-Edelstein and Ćirić’s fixed point theorems for continuous self-mappings of compact S-metric spaces.

Keywords: S-metric space; fixed point theorem; C S -mapping; L S -mapping; cluster point.

Classification (MSC2000): 54E35; 54E40, 54E45, 54E50

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 29 Dec 2016. This page was last modified: 10 Jan 2017.

© 2016 Mathematical Society of Serbia (Društvo matematičara Srbije)
© 2016–2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition